|Place of Business||Saint-Laurent, QC H4R 1J6 CA|
|Product Dimensions||12.7 x 12.7 x 20.32 cm; 40 Grams|
$10.27 ($0.21 / count)
Friday, June 2
Ships from: Amazon.ca Sold by: Amazon.ca
($0.20 / count)
($0.17 / count)
First delivery on Jun 7 First delivery on Jun 2 Ships from: Amazon.ca Sold by: Amazon.ca
Unlock 15% savings
Choose how often it's deliveredFrom once every 2 weeks to once every 6 months
Skip or cancel any timeWe'll send you a reminder before each delivery.
Advil Regular Strength Ibuprofen Pain Relief Tablets, Fast Acting Pain Relief for Migraine, Arthritis, Back, Neck, Joint, and Muscle Relief, 200mg (50 Count)
Purchase options and add-ons
|Product benefits||Cold and Flu Control|
|Age range (description)||Adult|
|Specific uses for product||Menstrual Pain, Cold, Joint Pain, Migraine, Arthritis|
|Number of Items||1|
|Unit count||50 count|
|Net content count||50 Count|
About this item
- FAST AND EFFECTIVE: Fast-acting Advil Regular Strength Tablets provide effective pain relief from migraine, muscle and joint pain, period and menstrual pain, backaches, neckaches, toothaches, and pain from inflammation associated with arthritis or physical overexertion.
- COLD AND FLU RELIEF AND FEVER REDUCER: Advil also relieves aches and pains due to the common cold and temporarily reduces fever.
- TRUSTED BRAND: Advil has provided fast, effective fever and pain relief for over 25 years.
- 200mg IBUPROFEN PER DOSE: This package includes one 50-count bottle of Advil Regular Strength Tablets (200 mg ibuprofen). Take with food or milk if stomach upset occurs.
- NON-STEROIDAL: The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a fast and effective pain reliever and fever reducer.
Frequently bought together
Special offers and product promotions
- Buy at least 5 products of your choice among the eligible products and save 5%. Offered by Amazon.ca Shop items
Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician. If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.
Active ingredient (in each tablet) Ibuprofen 200 mg (NSAID)* *nonsteroidal anti-inflammatory drug. What the medicinal ingredient is: Ibuprofen What the important nonmedicinal ingredients are: acetylated monoglycerides, beeswax, carnauba wax, corn starch, croscarmellose sodium, iron oxides, lecithin (soy), microcrystalline cellulose, parabens, pharmaceutical ink, povidone, pregelatinized starch, shellac, silicon dioxide, sodium benzoate, sodium lauryl sulphate, stearic acid, sucrose, titanium dioxide.
Adults and children over 12: Take 1 or 2 tablets every 4 hours as needed. Do not exceed 6 tablets in 24 hours, unless directed by a physician. Children 12 and under should use Children's Advil.
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.
Fast-acting Advil Regular Strength Ibuprofen Tablets provide effective pain relief from headaches, muscle and joint pain, cold and flu, period and menstrual pain, backaches, toothaches, and pain from inflammation associated with arthritis or physical overexertion. They also provide fast, effective pain relief from tension headaches, muscle sprains and strains, migraine pain, and dental pain. Advil also relieves aches and pains due to the common cold and temporarily reduces fever. Advil has provided fast, effective fever and pain relief for over 25 years. This package includes one 50-count bottle of Advil Regular Strength Tablets (200 mg ibuprofen). The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a fast and effective pain reliever and fever reducer.
From the manufacturer
Advil Tablets (50 Count), 200 mg ibuprofen, Temporary Pain Reliever / Fever Reducer
You can’t always stop for pain, and pain won’t stop for you. So take action with Advil Tablets for fast pain relief. Its coating makes it easy to swallow.
For Fast And Effective Relief Of:
- Muscle & joint pain
- Pain from inflammation associated with arthritis or physical overexertion
- Menstrual pain
- Toothache pain
- Product Dimensions : 12.7 x 12.7 x 20.32 cm; 40 Grams
- Date First Available : March 1 2013
- Manufacturer : Advil
- Place of Business : Saint-Laurent, QC H4R 1J6 CA
- ASIN : B005R1XKRW
- Manufacturer reference : Wnaldc
- Country of origin : Canada
- Best Sellers Rank: #404 in Health & Personal Care (See Top 100 in Health & Personal Care)
- #2 in Ibuprofen
- Customer Reviews:
Reviewed in Canada on August 26, 2022
Reviews with images
Top reviews from Canada
There was a problem filtering reviews right now. Please try again later.
My only complaints are price, and that the larger club sizes aren't available online. Those issues resolved would push it to a five star rating.
Disclaimer:While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read and follow labels, warnings, and directions before using or consuming a product. This product may not be right for you. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Amazon.ca assumes no liability for inaccuracies or misstatements about products.